| Model Number |
T10 HEXALOBE, CMP FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an osteosynthesis surgery the device broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-8737-38 driver shaft batch number: (b)(6) was received for investigation.Visual evaluation of the returned device noted that the driver tip was damaged.It appeared a fragment had broken off and the hex geometry was twisted.No fragments were returned for evaluation.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to use error due to over-torquing/over-engaging the driver within the screw head.Refer to investigation photos.